# SDR ZZDA2009192

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD8039491
- Part serial: 65652
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT AFT DOOR.  REPLACED EMERGENCY LIGHT POWER SUPPLY REF AMM 33-51-03 (B5-260 LOCATION).
